# SDR CA100720003

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8314
- Aircraft time: 16,562 hours
- Engine: Pwa PW123
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 881411
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLIGHT, WHILE PARKING THE AIRCRAFT, THE PILOTS HEARD A LOUD NOISE COMING FROM THE NOSE GEAR.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LARGE CRACK IN THE NOSE GEAR.  LOCATED ON THE AFT SIDE OF THE GEAR.  THE CRACK STARTED AT THE TOP OF THE OUTER CYLINDER (S/N DCL65) AND EXTENDED DOWN THE LEFT SIDE APPROXIMATELY 7.5 INCHES.  THE LANDING GEAR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  LANDINGS SINCE OVERHAUL: 2034, THIS ASSEMBLY WAS OVERHAULED ON THE 3 NOV 2007.  THE OEM HAS BEEN CONTACTED AND A TEAR DOWN AND ANALYSIS WILL BE COMPLETED.
